# SDR 2002UALA01151

- Difficulty date: July 9, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N955UA
- Make and model: Boeing 737522
- Aircraft serial: 26703
- Aircraft time: 26,349 hours, 16,648 cycles
- Engine: Ge CFM56*
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225125001
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WX RADAR FAILED ON CLIMBOUT.  BECAUSE OF ADVERSE WEATHER AHEAD, RETURNED TO FIELD.  REPLACED THE WEATHER RADAR COMPUTER AND WEATHER RADAR ANTENNA DRIVE UNIT.  THE SHOP FOUND THE WEATHER RADAR ANTENNA DRIVE UNIT TO HAVE A VERIFIED FAILURE WITH THE FLAT SPRINGS WITHIN THE UNIT.  THERE WERE NO PROBLEMS FOUND WITH THE WEATHER RADAR COMPUTER.
